# SDR ASAA2019072730212

- Difficulty date: July 27, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 47,940 hours, 14,320 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: 147A611622
- Condition: Missing
- Location: L2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS L2 DOOR WILL NOT OPEN. GROUNDED - YES. VERIFIED L2 DOOR LOWER GATE WILL NOT OPEN. VERIFIED W/BOROSCOPE-LOWER GATE AND LOWER LATCH ROLLERS DO NOT ROTATE W/HANDLE MOVEMENT. BOLT FELL OUT OF TORQUE BOX CRANK THAT ATTACHES LOWER VERTICAL DOOR ROD. VERIFIED NUTPLATE SELF LOCKING & INSTALLED NEW BOLT. FOUND ORIGINAL BOLT & WASHER IN DOOR STRUCTURE CHECKED FITS AND CLEARANCES ON L2 DOOR IAW AMM 52-13-00. CHECK GOOD. INSTALLED HANDLE CAM AND DOOR HANDLE ADAPTER PER AMM 52-41-11. OPS CHECK GOOD.
